# SDR DALA2022102806985

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 88,230 hours, 40,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP CEILING. CORRECTIVE ACTION: SECURED CEILING LIGHT COVER. OK FOR SVC.
